# SDR SWAA2021100412487

- Difficulty date: August 26, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 46,748 hours, 27,979 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH TRANSITION ANGLE HAS AREAS OF CORROSION ON UPPER SURFACE FROM STA 500B TO STA 500D. ; / [01] CORROSION FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-1.; [02] CORROSION MEASUREMENTS; PARTS; [03] LOCATED; DRILLED AND DEBURRED REPLACEMENT RH TRANSITION ANGLE; STA 500A TO STA 500D PER SRM 51-40-05.; [04] C/W INSPECTION. 3. MICHAEL BECK (TECHNICIAN); 17-SEP-2021 02:57 UTC  LOCATED; DRILLED AND DEBURRED REPLACEMENT RH TRANSITION ANGLE; STA 500A TO STA 500D PER SRM 51-40-05.; [05] REMOVED AND REPLACED RH TRANSITION ANGLE; STA 500A TO STA 500D PER SRM 51-40-02.; [06] C/W INSPECTION. 5. MICHAEL BECK (TECHNICIAN); 17-SEP-2021 08:16 UTC  REMOVED AND REPLACED RH TRANSITION ANGLE; STA 500A TO STA 500D PER SRM 51-40-02.
